Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Are Eye Floaters A Possible Sign Of Ars

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

eye floaters - HIV?

Dr. Henry,Is there any connection between eye floaters and acute/recent hiv infection? Recently I began to see floaters in both eyes. I went to an Ophthalmologist and he said my eyes were completely healthy. He told me floaters are very common and...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Floaters in the eye are not a symptom that would lead to concern about HIV infection. They are very, very common in the general population. Read more »

Eye Floaters

Hi Dr. Jackson,Thanks for your valuable input to this forum. I had a question about eye floaters. ... Read more »

eye floaters - HIV?

Dr. Sullivan,Is there any connection between eye floaters and acute/recent hiv infection? Recently... Read more »
Articles
The Center for AIDS

Patient/Doctor Q&A

...not on any HIV meds. Should I be worried about the floaters? I am scared it means I will eventually get CMV disease. A: Vitreous floaters in both eyes are a common but harmless condition. In an HIV-infected individual, however, floaters in... Read more »
AIDS InfoNet

Cytomegalovirus (CMV)

...with 100 or more T-cells. The first signs of CMV retinitis are vision problems such as moving black spots. These are called "floaters." They may indicate an inflammation of the retina. Patients may also notice light flashes, decreased or... Read more »
Test Positive Aware Network

Reyataz

Common Name: atazanavir sulfate Brand Name: Reyataz Class: HIV protease inhibitor (PI) Standard dose: One 300 mg capsule plus 100 mg Norvir, once daily (this dose must be used if taking Viread... Read more »
AIDS InfoNet

Atazanavir (Reyataz)

What Is Atazanavir? Who Should Take It? What About Drug Resistance? How Is It Taken? What Are the Side Effects? How Does It React With Other Drugs? What Is Atazanavir? Atazanavir, also called Reyataz, is a drug used as part of... Read more »
Connect With Others

Eye Floaters

Posted by Anonymous, 2 Replies
...Out of curiousity, are eye floaters something to be concerned about? I know they are associated with CMV, which consists of blurred vision as well. But if one Read more »

Eye Floaters?

Posted by Anonymous, 2 Replies
...I read many questions on here regarding these Eye Floaters, would some please put this to rest. Are these or are they not a symptom related to ARS Read more »

Eye Floaters - the debate continues...please help!

Posted by Anonymous, 2 Replies
...The Eye Floater debate continues. Anyone who has experienced the sudden onset of eye floaters following what they perceive to be a potential Read more »

floaters, please respond

Posted by Anonymous, 2 Replies
...I've been seeing new eye floaters in both eyes since three weeks after my exposure. Does anyone know whether it is linked to hiv? Please help, I'm going crazy Read more »